# SDR AMTA200600492

- Difficulty date: August 6, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: 180A16112
- Condition: Galled
- Location: Lt Stab Fwd Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER FWD SPAR UPPER BOLTS SHOW SIGNS OF GALLING. PN 180A1611-2.  REPLACED LT STAB FWD SPAR UPPER BOLT IAW MM AND EO 737-55AD-2935.  (M)
